The ABC Homeopathy Forum
How to cure side effects of masturbationFrom Gujarat.
My name is Andrea, I'm a patient of over masturbation. I'm 24 years now and I've been doing doing musturbation for 7 years.
Now I'm suffering from the following sides effects.
2.No memory as sometimes i forget events or things that happened within few days or a week.
4.Dizzy and fatigue
This has become a serious problem in my life, please Dr. and other members of this forum help me the appropriate remedies to recover these effects.
I will appreciate your efforts.
[message edited by Evaristo on Tue, 17 Jan 2017 21:49:20 UTC]
Evaristo on 2017-01-17
This is just a forum. Assume posts are not from medical professionals.
pl have staphysagaria 200 c evening time for three days one dose daily and then weekly one dose on every Sunday for one month.Rest of the day china 6c daily at bed time for 7 days then one dose every alternate days for 7 days then one dose twice a week and then all meds to be stopped after one month.PL REPORT FOR FURTHER ADVISE AFTER ONE MONTH.PL NOTE THAT OTHER THEN MEDS YOU HAVE TO TAKE GOOD FOOD.GOOD EXCERCISE,AVOID LONELY PLACES AND HAVE GOOD COMPANY.
♡ akshaymohl 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.